ITEM METADATA RECORD
Title: Hopf C*-algebras
Authors: Vaes, Stefaan ×
Van Daele, Alphons #
Issue Date: 2001
Publisher: London math soc
Series Title: Proceedings of the london mathematical society vol:82 pages:337-384
URI: 
ISSN: 0024-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
hopfc.pdf Published 985KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science